# SDR SIMA20200508003

- Difficulty date: May 8, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM ISLE FLOOR SUPPORT PITTED AT CROSSBEAM AT FR 38-C/A-ACCOMPLISHED REPAIR ON LH OMEGA BEAM ISLE FLOOR SUPPORT AT CROSSBEAM AT FR 38 IAW EMB 145 SRM 53-00-10 ITEM 3 FIG 202 SHEET 1
